# SDR AALA201910049004

- Difficulty date: October 3, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 76,535 hours, 9,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DURING EMERGENCY LIGHT CHECK HAS BEEN FOUND FLOOR PROXIMITY LIGHTS INOP AT PARTITION CLOSET ZONE 2, STA 1140.   MAINTENANCE REPLACED LEFT AND RT SIDE EMERGENCY LIGHT AT ROW 17 PARTITION IAW AMM 33-51-05, ALL CHECKS NORMAL.
